복막투석 환자에서 allopurinol 복용 후 발생한 무과립구증 1예
Allopurinol-induced agranulocytosis in a patient on peritoneal dialysis
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Agranulocytosis is a rare, but sometimes dangerous, adverse reaction to allopurinol. We report the unusual case of a 43-year-old man with agranulocytosis, who received allopurinol while undergoing peritoneal dialysis. The bone marrow biopsy indicated that the agranulocytosis was drug-induced. After ceasing all drugs, isolating the patient, and administering granulocyte colony-stimulating factor (G-CSF), the leukocyte count returned to normal. A relationship between allopurinol therapy and agranulocytosis was presumed.
Abstract
Agranulocytosis is a rare, but sometimes dangerous, adverse reaction to allopurinol. We report the unusual case of a 43-year-old man with agranulocytosis, who received allopurinol while undergoing peritoneal dialysis. The bone marrow biopsy indicated that the agranulocytosis was drug-induced. After ceasing all drugs, isolating the patient, and administering granulocyte colony-stimulating factor (G-CSF), the leukocyte count returned to normal. A relationship between allopurinol therapy and agranulocytosis was presumed.
참고문헌 (16)
- Day RO, "Clinical pharmacokinetics and pharmacodynamics of allopurinol and oxypurinol", Clin Pharmacokinet, 46, pp.623~644 (2007)
- Emmerson BT, "The management of gout", N Engl J Med, 334, pp.445~451 (1996)
- Schar B, "Drug-induced (probably allopurinol) agranulocytosis: case report and discussion", Schweiz Med Wochenschr, 124, pp.545~549 (1994)
- Krulik M, "Agranulocytosis secondary to a treatment with tisopurine", Nouv Presse Med, 9, pp.2351~ (1980)
- 송우정, "Allopurinol 투여 후 발생한 심한 약물 이상 반응 13예의 임상적 고찰", 천식 및 알레르기, 26(3), pp.225~232 (2006), 대한천식알레르기학회
- Andersohn F, "Systematic review: agranulocytosis induced by nonchemotherapy drugs", Ann Intern Med, 146, pp.657~665 (2007)
- van der Klauw MM, "A population-based case-cohort study of drug-associated agranulocytosis", Arch Intern Med, 159, pp.369~374 (1999)
- Real Panisello M, "Role of allopurinol and rofecoxib in agranulocytosis and acute tubular necrosis", Farm Hosp, 27, pp.317~322 (2003)
- Scobie IN, "Neutropenia during allopurinol treatment in total therapeutic starvation", Br Med J, 280, pp.1163~ (1980)
- Harris R, "Colchicine-induced bone marrow suppression: treatment with granulocyte colony-stimulating factor", J Emerg Med, 18, pp.435~440 (2000)
- Dixon AJ, "Probable colchicine-induced neutropenia not related to intentional overdose", Ann Pharmacother, 35, pp.192~195 (2001)
- Kuncl RW, "Chronic human colchicine myopathy and neuropathy", Arch Neurol, 45, pp.245~246 (1988)
- Andrs E, "Nonchemotherapy drug-induced agranulocytosis in elderly patients: the effects of granulocyte colony-stimulating factor", Am J Med, 112, pp.460~464 (2002)
- Hande KR, "Severe allopurinol toxicity: description and guidelines for prevention in patients with renal insufficiency", Am J Med, 76, pp.47~56 (1984)
- Wallace SL, "Review: systemic toxicity associated with the intravenous administration of colchicine: guidelines for use", J Rheumatol, 15, pp.495~499 (1988)
- Clive DM, "Renal transplant-associated hyperuricemia and gout", J Am Soc Nephrol, 11, pp.974~979 (2000)
